Hi. Mandy! Generally, drowsiness is a transient side effect of your body adjusting to the medication and lasts from a few days to a week or two. If it lasts longer than that you should consult with your physician ~ you might need a dosage adjustment.
Best wishes to you, WCV
Hi Mandyholly, when I took it, the sleepiness only lasted about a week or so. And the medicine just "kicked in" after about 10 days. I could tell a distinct difference in how clear my thinking was. I hope this Med works well for you.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2014 • 1 answer
Updated 3 Jun 2015 • 1 answer
Updated 11 Nov 2018 • 3 answers
Updated 3 Aug 2018 • 1 answer
Updated 8 Jan 2019 • 5 answers